# SDR AALA202111116076

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 31,235 hours, 12,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT CIDS PANEL. OCCURRED AFTER ARMING DOOR FOR DEPARTURE. SERVICED L2 DOOR EMERGENCY OPERATIONS DAMPER CYLINDER. OPS CHECKS AND LEAKS CHECKS NORMAL.
